American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andrew Beveridge, Tom Bohman, Alan Frieze and Oleg Pikhurko. Product rule wins a competitive game. Proc. Amer. Math. Soc. 135 (2007) 3061-3071. MR 2322735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robin Hirsch and Ian Hodkinson. Strongly representable atom structures of relation algebras. Proc. Amer. Math. Soc. 130 (2002) 1819-1831. MR 1887031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ehud Friedgut and Gil Kalai. Every monotone graph property has a sharp threshold. Proc. Amer. Math. Soc. 124 (1996) 2993-3002. MR 1371123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] E. A. Bender and N. C. Wormald. Random trees in random graphs . Proc. Amer. Math. Soc. 103 (1988) 314-320. MR 938689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1